Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 196, NWS St. Louis, MO

April 18, 2006Franklin County, Gasconade County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 18, 2006, 9:43 PM CDT for Franklin County, Gasconade County, Missouri. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2006, 9:43 PM CDT (02:43 UTC)
Expired
Apr 18, 2006, 10:30 PM CDT
In force
47 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Franklin County, MO, Gasconade County, MO

The radar

The St Louis radar (KLSX), 52 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 10:05 PM CDTHAIL 0.755 N Drake, MO
Apr 18, 10:15 PM CDTTSTM WND DMG5 E Drake, MOTOP OF LARGE CEDAR TREE SNAPPED FROM HIGH WIND.
Apr 18, 10:20 PM CDTHAIL 1.75St. Clair, MO
Apr 18, 10:23 PM CDTTORNADO1 Ne Gerald, MOBRIEF TOUCHDOWN...DAMAGE RATED F0.
Apr 18, 10:35 PM CDTHAIL 12 E Rosebud, MOALONG THE GASCONADE/FRANKLIN COUNTY LINE.
Apr 18, 10:40 PM CDTHAIL 0.88Washington, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 3:38 PM CDTTornado WatchSPC7 hr
Apr 18, 9:27 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1677 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
2485 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 190243
SVRLSX
MOC071-073-190330-
/O.NEW.KLSX.SV.W.0196.060419T0243Z-060419T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
943 PM CDT TUE APR 18 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 1030 PM CDT

* AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR DRAKE...OR ABOUT 7
  MILES NORTH OF OWENSVILLE...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GERALD...
  BEAUFORT...
  NEW HAVEN...
  WASHINGTON...
  UNION...
  VILLA RIDGE...
  GRAY SUMMIT...
  PACIFIC...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3869 9165 3815 9164 3821 9078 3861 9074
      3854 9090 3858 9115 3870 9136

$$

TRUETT
1 follow-up statement
000 
WWUS53 KLSX 190300
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
958 PM CDT TUE APR 18 2006

MOC071-073-190330-
/O.CON.KLSX.SV.W.0196.000000T0000Z-060419T0330Z/
FRANKLIN MO-GASCONADE MO-
958 PM CDT TUE APR 18 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR GASCONADE AND FRANKLIN COUNTIES...

AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO BASEBALL SIZE OVER DRAKE...MOVING EAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
BERGER...NEW HAVEN...LYON AND WASHINGTON.

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN ITS 
PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL. PEOPLE OUTSIDE 
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT 
AWAY FROM OUTSIDE WALLS AND WINDOWS.

ANOTHER INTENSE THUNDERSTORM WAS LOCATED JUST NORTHEAST OF 
SULLIVAN...MOVING EAST-NORTHEAST AT 30 MPH.

IN ADDITION...A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. 
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR 
NO ADVANCE WARNING.

LAT...LON 3869 9165 3815 9164 3821 9078 3861 9074
      3854 9090 3858 9115 3870 9136

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:51 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Apr 18, 6:51 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
651 PM CDT TUE APR 18 2006

.DISCUSSION...
MAIN CONCERN DEALS WITH THE POTENTIAL FOR SEVERE THUNDERSTORMS
TONIGHT. GFS/NAM ARE SIMILAR WITH THE HANDLING OF THE CLOSED LOW
THE NEXT 48 HOURS AND WITH THE TIMING OF THE FRONT TONIGHT. WILL
LEAN MORE TOWARD THE GFS OVERALL AS IT HAS MORE SUPPORT FROM THE
OTHER MODELS WITH THE HANDLING OF THE SRN STREAM SHORTWAVE THAT
WILL AFFECT THE SRN AND ERN PARTS OF THE CWA ON FRIDAY.

AS HAS BEEN ADVERTISED BY THE MODELS THAT PAST FEW DAYS...THE WRN
TROUGH CLOSED OFF WITH THE 500MB LOW NOW NEAR THE NE/WY BORDER.
THIS MODEL WILL INTIALLY INTENSIFY THE NEXT 24 HOURS AND GRADUALLY
MOVE INTO THE WRN GREAT LAKES BY THE WEEKEND.  19Z SFC ANALYSIS HAS
THE SFC LOW AROUND KMCI WITH THE WARM FRONT EXTENDING ESEWD ROUGHLY
ALG A KDMO-KVIH-KFAM LINE WITH THE COLD FRONT/DRYLINE GETTING READY
TO ENTER WRN MO.  LATEST SPC MESOANALYSIS SHOWS THAT MLCAPES ARE
CLOSE TO 3,000 J/KG OVR WRN...WITH AN NARROW AXIS OF 1,500-2,500
J/KG EXTENDING ALONG THE WARM FRONT TOWARD KFAM.  THERE IS A
SIGNIFICANT CAP IN PLACE WITH NEARLY DRY ADIABATIC BETWEEN
850-650MB.  SOME CU LOOKS TO BE DEVELOPING NEAR THE SFC LOW AND
LATEST THINKING IS THAT TSRA WILL BEGIN TO DEVELOP RAPIDLY ALONG THE
WARM FRONT FROM THE SFC LOW INTO CNTRL MO BETWEEN 22-00Z...AND ALONG
THE CDFNT S OF THE LOW SHORTLY THEREAFTER...WHEN DECENT LARGE SCALE
LIFT ENTERS MO AHEAD OF SHORTWAVE NOW OVER THE CNTRL HIGH PLAINS
AND BEGINS TO ERODE THE CAPE. DEEP LAYER SHEAR WILL BE AROUND 40 KTS
WHICH IS SUFFICIENT FOR SUPERCELL DEVELOPMENT...AND VERY LARGE IS
POSSIBLE GIVEN THE LARGE CAPE VALUES. DAMAGING WINDS ARE ALSO
POSSIBLE ESPECIALLY TO THE SOUTH OF THE WARM FRONT WHERE LCLS WILL
BE A BIT HIGHER. TORNADO THREAT WILL BE HIGHEST ALONG THE WARM
FRONT THIS EVENING WHERE WINDS WILL BE LOCALLY BACKED.

THE SEVERE THREAT WILL GRADUALLY DIMINISH OVERNIGHT AS THE STORMS
MOVE INTO MORE STABLE AIR AS THE BOUNDARY LAYER STABLIZES.  HAVE
KEPT SOME CHC FOR TSRA OVER ERN PARTS OF THE CWA EARLY TOMORROW.
EXPECT SOME DRY TIME INTO THURSDAY NIGHT.  HAVE FOLLOWED THE GFS
IDEA OF BRINGING SOME PRECIPITATION OVER THE SRN AND ERN PART OF THE
CWA ON FRIDAY.

OTHERWISE...TEMPERATURE GUIDANCE IS IN PRETTY GOOD AGREEMENT AND
HAVE FOLLOWED A BLEND.

IN THE EXTENDED TIME FRAME (SAT-TUE)...MEDIUM RANGE MODELS ARE ALL
SHOWING A CLOSED LOW OVER THE GREAT LAKES WITHIN A LARGE LONG WAVE
RIDGE BY SATURDAY...BUT SHOW A GREAT DISPARITY IN THE DETAILS AFTER
THAT.  THIS WOULD SUGGEST THAT THE SLOWER SOLUTION OF THE ECMWF IS
PREFERRED. HAVE ADDED SOME LOW POPS OVER THE SERN HALF OF THE CWA
ON FRIDAY NIGHT AS THE ECWMF IS SLOWER TO MOVE A COLD FRONT ACROSS
THE REGION THAN THAT GFS. GFS WOULD TRY TO PASS A SECONDARY FRONT
THROUGH THE REGION ON SUNDAY...THOUGH WILL KEEP WITH THE ECMWF
IDEA OF CONTINUING THE DRY FORECAST FOR THE WEEKEND AS IT DOES NOT
SHOW THIS FRONT. THE ECMWF SHOWS A 2ND CLOSED LOW WORKING SEWD OUT
OF CANADA EARLY NEXT WEEKEND AS THE FIRST ONE OPENS UP AND MOVES
NEWD. THE 00Z GFS RUN SHOWED A SIMILAR WEAKER OPEN TROUGH...
THOUGH THE NEW 12Z GFS DOES HAVE A CLOSED LOW...BUT IT STRONGER
AND FASTER WHICH DOESNT MATCH THE IDEA OF A SLOWER PATTERN. IT
DOES LOOK LIKE COOLER AIR WILL WORK SWD OVER THE CNTRL CONUS WITH
COLD FRONT PASSING ACROSS THE REGION ON MONDAY. HAVE CONTINUED TO
KEEP PRECIP CHANCES WITH FRONTAL PASSAGE IN THE SLIGHT CATEGORY
GIVEN THE UNCERTAINTY OF THE SOLUTIONS AND QUESTIONABLE RETURN OF
GULF MOISTURE AHEAD OF THE FRONT. USED A BLEND OF PERSISTENCE...
HPC GUIDANCE AND THE MEAN ENSEMBLE MOS GUIDANCE FOR TEMPERATURES.

BRITT

&&

.AVIATION...
FOR THE 00Z TAFS...
THE LOW PRESSURE SYSTEM OVER WESTERN MISSOURI AND ATTENDANT COLD
FRONT/DRY LINE CONTINUES TO MOVE SLOWLY EASTWARD EARLY THIS EVENING.
CONCURRENTLY THE WARM FRONT IS LIFTING NORTHWARD AND EXTENDS FROM
THE SFC LOW THRU SW MO INTO EXTREME SRN IL. WARM MOIST UNSTABLE
AIR IS QUICKLY RETURNING NWD WITH THE EXPANDING WARM SECTOR. RAPID
DEVELOPMENT OF THUNDERSTORMS UNDERWAY IN WCNTRL MO IN ADVANCE OF
THE SFC LOW/FRONT TRIPLE PT AS THE CAP WEAKENS WITH WK LARGE SCALE
ASCENT. THUNDERSTORMS SHOULD QUICKLY BECOME SEVERE AND TRACK
ESEWD EXPANDING IN COVERAGE DURING THE EVENING HRS. GREATEST
SEVERE THREAT WILL BE ALONG AND SOUTH OF THE AFOREMENTIONED WARM
FRONT. TEMPO GROUPS IN AREA TAFS REFLECT BEST PERIOD FOR
THUNDERSTORMS. EXPECTING SOME LOW CLOUDS TO DEVELOP IN THE WAKE OF
THE SFC LOW/CDFNT LATER TONIGHT. THESE WILL LINGER OVER ERN MO/WRN
IL DURING THE FIRST PART OF THE MORNING ON WEDNESDAY...BUT SHOULD
MOVE EWD AS DRIER AIR ADVECTS INTO THE REGION AS THE MORNING
PROGRESSES.

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 18, 3:31 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
331 PM CDT TUE APR 18 2006

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191100-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL-
COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON-
JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION-
MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-
PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES-
ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN-
WASHINGTON-WASHINGTON IL-
331 PM CDT TUE APR 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND EASTERN
MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
CENTRAL...EAST CENTRAL AND SOUTHEAST MISSOURI...

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
NORTHEAST MISSOURI AND WEST CENTRAL AND SOUTHWEST ILLINOIS...

.DAY ONE...TONIGHT

A STRONG LOW PRESSURE SYSTEM AND COLD FRONT NEAR THE KANSAS AND
MISSOURI BORDER WILL MOVE THROUGH CENTRAL MISSOURI AND INTO SOUTHERN
ILLINOIS TONIGHT. THUNDERSTORMS ARE EXPECTED TONIGHT AS THIS STORM
SYSTEM INTERACTS WITH A WARM UNSTABLE AIR MASS IN PLACE ACROSS THE
REGION. THE LATEST THINKING IS THUNDERSTORMS WILL DEVELOP IN
NORTHWEST AND WEST CENTRAL MISSOURI BETWEEN 500 PM AND 700 PM. THESE
THUNDERSTORMS SHOULD QUICKLY BECOME SEVERE AND EXPAND IN COVERAGE AS
THEY MOVE EAST SOUTHEAST...MOVING INTO CENTRAL AND EASTERN MISSOURI
AS THE EVENING PROGRESSES AND INTO SOUTHERN ILLINOIS DURING THE LATE
EVENING AND OVERNIGHT HOURS.

DISCRETE SUPERCELL THUNDERSTORMS ARE EXPECTED INITIALLY BUT THESE
STORMS SHOULD CONSOLIDATE INTO CLUSTERS AND A THEN A SQUALL LINE AS
THE STORMS MOVE SOUTHEAST THIS EVENING. LARGE HAIL UP TO 3 INCHES IN
DIAMETER...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES WILL BE
POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES ACROSS NORTHEAST MISSOURI AND
SOUTHWEST ILLINOIS ON WEDNESDAY AS THE UPPER LEVEL STORM SYSTEM
DRIFTS FROM THE NORTHEAST PLAINS INTO THE UPPER MIDWEST.  ANY STORMS
THAT DO FORM ARE NOT EXPECTED TO BE SEVERE.

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS ACROSS SOUTHEAST
MISSOURI AND SOUTHWEST ILLINOIS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER GROUPS AND HAM RADIO OPERATORS SHOULD BE PREPARED FOR
ACTIVATION THIS EVENING.

GLASS

In the hours before

Special weather statement, Apr 18, 7:47 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
747 PM CDT TUE APR 18 2006

MOZ041-042-050-190115-
AUDRAIN-BOONE-CALLAWAY-
747 PM CDT TUE APR 18 2006

...SEVERE THUNDERSTORMS WILL MOVE INTO CENTRAL MISSOURI DURING
THE EARLY EVENING HOURS...

AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM OVER SALINE COUNTY THAT WILL MOVE INTO CENTRAL
MISSOURI BETWEEN 8 AND 9 PM. THIS THUNDERSTORM MAY PRODUCE WIND GUSTS
OF 70 MPH ALONG WITH GOLF BALL TO BASEBALL SIZE HAIL...AND POSSIBLY A
TORNADO. THE STORM WAS MOVING TO THE SOUTHEAST AROUND 40 MPH. AT THE
CURRENT SPEED AND DIRECTION THIS SEVERE AND POTENTIALLY TORNADIC
THUNDERSTORM WILL BE NEAR ROCHEPORT AT 820 PM...COLUMBIA AT 830 PM
AND FULTON AT 915 PM.

CVKING
Local storm report, Apr 18, 8:45 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CDT TUE APR 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             CALIFORNIA              38.63N 92.57W
04/18/2006  E0.88 INCH       MONITEAU           MO   TRAINED SPOTTER

0837 PM     HAIL             JAMESTOWN               38.77N 92.48W
04/18/2006  E1.00 INCH       MONITEAU           MO   TRAINED SPOTTER

0838 PM     HAIL             4 N CALIFORNIA          38.69N 92.57W
04/18/2006  E1.75 INCH       MONITEAU           MO   EMERGENCY MNGR

&&

MBRITT
Local storm report, Apr 18, 8:58 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
858 PM CDT TUE APR 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     HAIL             2 NE WILTON             38.76N 92.33W
04/18/2006  E0.75 INCH       BOONE              MO   TRAINED SPOTTER

            DIME TO PENNY SIZE HAIL FROM 847-852 PM.

&&

MBRITT
Local storm report, Apr 18, 9:10 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
910 PM CDT TUE APR 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             1 S ASHLAND             38.76N 92.26W
04/18/2006  E1.50 INCH       BOONE              MO   TRAINED SPOTTER

0856 PM     HAIL             2 W ASHLAND             38.77N 92.29W
04/18/2006  E1.75 INCH       BOONE              MO   EMERGENCY MNGR

0856 PM     HAIL             8 SSW ASHLAND           38.67N 92.31W
04/18/2006  E1.00 INCH       BOONE              MO   EMERGENCY MNGR

0900 PM     HAIL             6 E HARTSBURG           38.70N 92.20W
04/18/2006  E1.00 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

MBRITT
Local storm report, Apr 18, 9:16 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
916 PM CDT TUE APR 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     HAIL             3 SSW BRAZITO           38.41N 92.30W
04/18/2006  E1.75 INCH       COLE               MO   TRAINED SPOTTER

&&

MBRITT
Local storm report, Apr 18, 9:25 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
925 PM CDT TUE APR 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             NEW BLOOMFIELD          38.72N 92.09W
04/18/2006  E2.00 INCH       CALLAWAY           MO   LAW ENFORCEMENT

            COUNTY SHERIFF REPORTS GOLFBALL TO HEN EGG SIZE HAIL NEAR
            HIGHWAY J AND HIGHWAY 57 AROUND 910 PM.

&&

MBRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 8:15 PM CDTSevere Thunderstorm WarningLSXBoone57 min
Apr 18, 8:23 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau37 min
Apr 18, 8:43 PM CDTSevere Thunderstorm WarningLSXCallaway62 min
Apr 18, 9:00 PM CDTSevere Thunderstorm WarningLSXCole, Osage45 min
Apr 18, 9:24 PM CDTSevere Thunderstorm WarningLSXMontgomery37 min
Apr 18, 9:26 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe24 min
Apr 18, 9:38 PM CDTSevere Thunderstorm WarningLSXRalls54 min
Apr 18, 9:44 PM CDTSevere Thunderstorm WarningLSXWarren29 min
Apr 18, 9:46 PM CDTSevere Thunderstorm WarningLSXCallaway, Osage29 min
Apr 18, 10:10 PM CDTSevere Thunderstorm WarningLSXLincoln31 min
Apr 18, 10:12 PM CDTTornado WarningLSXFranklin, Gasconade48 min
Apr 18, 10:53 PM CDTSevere Thunderstorm WarningLSXSaint Charles28 min
Apr 18, 10:58 PM CDTTornado WarningLSXFranklin, Jefferson47 min
Apr 18, 11:35 PM CDTTornado WarningLSXJefferson25 min
Apr 18, 11:46 PM CDTSevere Thunderstorm WarningLSXJefferson44 min
Apr 18, 11:56 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis12 min
Apr 19, 12:00 AM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve60 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.